# SDR 95ZZZX647

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: S14956
- Condition: Deteriorated
- Location: Fuel Vent
- Part time: 1,427 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STAIN WAS NOTED INSIDE COCKPIT ON RIGHT SIDE PANEL AT FORWARD DOOR POST.  INSPECTION REVEALED FUEL LEAKAGE THROUGH DETERIORATED HOSE ON LOWER WYE BRANCH OF FUEL SYSTEM VENT LINE.  THIS ALLOWED FUEL TO RUN DOWN DOOR POST INTO COCKPIT. EXAMINATION OF VENT LINE CONNECTING HOSE ON LEFT SIDE SHOWED SIMILAR CONDITION.  THESE HOSES ARE UNDER PLASTIC TRIM BETWEEN DOOR POST AND WINDSHIELD AND ARE, THEREFORE, HARD TO SEE.
